3 doctors weighed in:

I always feel a little ill after the flu shot, why is this?

3 doctors weighed in
Dr. Kanthi Narra
Family Medicine
1 doctor agrees

In brief: Normal Reaction

This is a normal reaction to the shot, the viruses in the flu shot are killed (inactivated), so you cannot get the flu from a flu shot.
Some minor side effects that could occur are: soreness, redness, or swelling where the shot was given fever (low grade) aches if these problems occur, they begin soon after the shot and usually last 1 to 2 days. - cdc.

In brief: Normal Reaction

This is a normal reaction to the shot, the viruses in the flu shot are killed (inactivated), so you cannot get the flu from a flu shot.
Some minor side effects that could occur are: soreness, redness, or swelling where the shot was given fever (low grade) aches if these problems occur, they begin soon after the shot and usually last 1 to 2 days. - cdc.
Dr. Kanthi Narra
Dr. Kanthi Narra
Thank
Dr. Yusr Aboushaar
Pediatrics

In brief: Normal

This is normal side effects of the vaccine

In brief: Normal

This is normal side effects of the vaccine
Dr. Yusr Aboushaar
Dr. Yusr Aboushaar
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
839K people helped
Continue
108,000 doctors available
Read more answers from doctors